Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 369078, 15 pages
http://dx.doi.org/10.1155/2010/369078
Research Article

Differential Subordination Defined by New Generalised Derivative Operator for Analytic Functions

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi Selangor (Darul Ehsan), Malaysia

Received 9 June 2009; Revised 20 December 2009; Accepted 9 March 2010

Academic Editor: Dorothy Wallace

Copyright © 2010 Ma'moun Harayzeh Al-Abbadi and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ma'moun Harayzeh Al-Abbadi and Maslina Darus, “Differential Subordination Defined by New Generalised Derivative Operator for Analytic Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 369078, 15 pages, 2010. https://doi.org/10.1155/2010/369078.